How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I strained during a bowel movement and now my diphram hurts

Customer Question

I strained during a bowel movement and now my diphram hurts and I am getting horrible pains in my chest that come and go
JA: Have you ever dealt with this before? Are you having any shortness of breath?
Customer: No its never happened and I don't have shortness of breath but the pain comes in my chest and down my back
JA: Anything else in your medical history you think the doctor should know?
Customer: I was given an injection of lunesta for low white cell count. I'm on chemo for breast cancer.. could this be a side effect of the lunesta?
Submitted: 1 month ago.
Category: Health
Expert:  Onlinedoc replied 1 month ago.

Hello and thanks for your question.
It's my first priority to help you.
Please provide some additional information.

What is your age?

Do you have pain at certain positions?

Associated tenderness on affected sites?

Waiting for your reply.